# SDR CBR2006F00007

- Difficulty date: May 30, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N288DH
- Make and model: Dhav DHC8106
- Aircraft serial: 317
- Engine: Pwa PW121
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 51023613010
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, ABORTED TAKEOFF, THE NR 1 ENGINE OIL TEMP INDICATOR WAS IN THE LOWER YELLOW ARC, AFTER ABORTED TAKEOFF, THE INDICATOR FELL TO THE BOTTOM OF THE GAUGE INDICATING (0) OIL TEMP.  INDICATOR REMOVED AND REPLACED AND FUNCTION CHECKED SATISFACTORY.  REF MM.  (K)
